# SDR GTIA2019101034685

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 45,036 hours, 20,790 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DRY HOT,BURNING ALMOST SWEET SMELL AS WE DESCNDED OUT OF BK. PACK 1 ON SMELL DISSIPATED-PERFORMED T/S IAW TSM 05-50-00-810-831. IDENTIFICATION OF CABIN ODOR AND FOUND PACK 1 TO BE SOURCE OF SMELL . REF L.P 2496093-2 FOR CORRECTIVE ACTION.
